PL
EN

No. 106, 2000, 97-124

Geometrically nonlinear equations of a spatially curved and pre-twisted beam with account of warping of the transverse cross-section
SŁAWOMIR JANECKI

Abstract

In this work equations of motion are given for the one-dimensional elastic body. They are derived from three-dimensional theory of continuous media with the assumption of the finite displacements and deformations. This model incorporates the constrained cross-sectional warping, due to the torsion and shearing, and coupled bending, torsion and stretching. Complex geometry of the body was taken into consideration which is spatial curved, pre-twisted and tapered, and having non-symmetrical cross-sections. 

Keywords:

finite displacements and deformations, kinematics of a beam

Logowanie

Nie pamiętam hasła.

DO GÓRY